# SDR A6WA201040040

- Difficulty date: January 18, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Condition: Cracked
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU UPPER INTAKE DUCT CRACKED, REMOVED AND REPLACED.
